# SDR GAIA9838

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: L-1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE AT OKC, FOUND EMERGENCY LIGHT ABOVE L-1 DOOR FAILED TO ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY.  SYSTEM OPERATIONALLY CHECKS GOOD.  (M)
